# SDR DALA2016080905952

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 41,669 hours, 35,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE AFT CABIN DOOR RIGHT SIDE, FLICKERS ON AND OFF.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY ASSEMBLY.  OPERATION CHECKS NORMAL.  (LP# 8720256)
